# SDR ASAA2013111196362

- Difficulty date: November 11, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,780 hours, 8,044 cycles
- System (JASC): 2300 · Communications System
- Part: Cdu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT ON CDU.  ACFT GROUNDED. FOUND GREEN POWER INDICATOR ILLUMINATED AND LBT 1, LBT 2, SBD AND INDICATORS NOT ILLUMINATED ON SATCOM SYSTEM ON E3-2 SHELF.  CYCLED SATCOM CIRCUIT BREAKER ON P18-2 IAW FIM TASK 23-15-00, SATCOM PROMPT APPEARED ON BOTH CDUS, POWER, LBT1, LBT2, SBD AND INDICATORS ILLUMINATED.
